# SDR DLL10990516

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1180
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5169741
- Condition: Discharged
- Location: L4 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-4 DOOR EMER LIGHTS INOP.  REPLACED BATTERY PACK.
